Search the Community
Showing results for tags 'CT'.
Found 4 results
Katy398 posted a topic in Introductions and updatesI was on 40 mgs Lexapro. started on 20 mgs then increased over 5 years. Have been on various antidepressants for over 20 years. Seeing a Homeopath and trialing remedies. Told by Psychiatrist reduce 20 mgs a week. Frightened by all withdrawal horror stories. Have to work to pay mortgage. Suffering from discontinuation Syndrome. -suicidal thoughts - brain fog - anxiety - panic attacks -stomach upsets - debilitating lack of concentration - constant fear of living My family are supporting me Dont want to go back on meds but scared this may continue for years. Any advice welcome.
hi,all been on &off antidepressants for 20 yrs but never felt this crummy.since stopping Paroxetine have had flu-like symptoms ,then fatigue loss of appetite,taste changes,eye problems(excessive blinking actually started while on it,that's why I quit).depression,anxiety,just miserable,wondering if I should reinstate or just try & hang in there.I was on it about 6 mos.stopped May 4 after about 7 wk taper.thanks for any suggestions
After being on Abroad for 10 years, I had a stomach ulcer and an eroded stomach lining. The doc changed me to Mirtazapine 30mg about 9 years ago. It has a gentler effect on the stomach... I did have trouble with side effects but persisted .. I was getting worse panic attacks, anxiety and phobias so the doc changed me to escitalopram.20mg. CT. No taper or wash out. My nightmare started from that night onwards. Symptoms : brain zaps fried brain feeling couldn't think to even make breakfast, drive a car, remember anything at all from one moment to the next, couldn't even think of anything to say to anyone. sweats, insomnia tinnitus loss of balance constant pain in the cheek bones pins and needles pain in the stomach nausea burning mouth and tongue constant itching and redness constipation, still using movicol to keep things moving lots of other things but you probably know those already. it wasn't till nearly 6 months before some of these things started to settle. I felt Ill the whole time. My GP didn't believe me and said I'd googled the symptoms. I was too scared to go to the hospital in case they changed my drugs and id have to go through another round of symptoms. I had to give up work and basically lost the whole of 2017. then I'd get an odd say where I didn't feel too bad.. but not for long. 2 years on and I'm just starting to be able to remember a bit. Still have a buzzing head, terrible insomnia. Only sleep for 1.30 ~ 2 hour stints. my whole life has changed. I could always do 3 things at once before. Now I'm flat out doing much at all. I tried taking magnesium L~Threonate but after a couple of weeks I had nausea etc so have dropped the dose on that. If too much happens, I get a terrible headache, my eyes can't focus and my tinnitus gets worse.. I still have itching and a gripping feeling on my back, like some one is touching my left ear and around my chin... also am worried as my tongue feels like I've bitten it really hard every now and then.. any help or advice would be most welcome as I feel like I'm struggling along without any advice... I get told I'm just super sensitive to the meds.. like its my fault all this happened. It so frustrating. cheers.
HalfPerson posted a topic in Introductions and updatesHi everyone, first post on here so will try not to jabber too much. I'm a 40 year old guy and have been on ADs twice in my life. I first took SSRIs when I was prescribed 20mg Fluoxetine for work-related depression around 15 years back. For about a year they seemed to work (in some way I relied on them after I got through the depressive phase) but gradually I felt more and more 'robotic', agitated and detached. And my sex drive went down the pan...lost all interest. In fact, lost all interest in everything. All felt grey. So, after two years on them, stupid me went cold turkey, expecting to return to normality fairly quickly. But it was not so. The disinterest got much worse. I stayed with the CT and it took a good 2yrs for 'me' to come back...though the libido never really did but in 2010 seemed to be showing signs of life again... ...UNTIL I had an allergic reaction to an antibiotic and was put on 10mg Citalopram back in October 2011. I was told I'd need to stay on the meds as I'd been on them before. I wasn't depressed at the time but blindly went along with the doc as the allergic reaction had shaken me up pretty bad. Initially, I felt mildly euphoric and life felt easy, I felt coolly un-anxious. But I couldn't ejaculate during sex, no matter what. And it got worse, to the point where I felt totally sexless, my desire just vanished in the worst way possible. And I started having crazy moodswings. So the doc switched me to Fluoxetine 20mg, after about a year on the Cit. No change. Dead libido, moodswings got even worse, pacing and inexplicable bursts of anger...so guess what? Cold turkeyed them again. Late 2013, about 4 weeks of big WDs, constant brain zaps and 'delayed vision', followed by huge bouts of anhedonia/apathy that still persist. And THE worst PSSD. No arousal, thrill, just this deadness in the pleasure centres of the brain. I can still love and see attractiveness but that 'engine' is...gone? It's horrendous, feel like half a man, like I'm out in the cold looking in all the time. Had tests, all showed fine but in a really good relationship right now that I fear is gonna suffer down the line. It'd kill me because we're so close and loving but I'm...inconsequential. 8 months and we just don't do it. Don't wanna lose her, we're truly soulmates. Want that connection back. That 'spark' in the brain...not there. For anyone or anything. Hurts so bad. I...just feel unsexual and I can't get my head around it. Nightmare. Am I totally messed up now, any hope, anything I can do? Tried ED drugs, various herbs, "He's dead, Jim". What a pickle.